# SDR 08FDEA02098

- Difficulty date: June 2, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 58,013 hours, 11,875 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Repaired Per Srm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING DOUBLER REPAIR AT RIGHT FUSELAGE APPROX STA 1019 TO STA 1039, STRINGER 40 TO 43.  EXISTING DOUBLER REPAIR AT RIGHT FUSELAGE APPROX STA 1019 TO STA 1039, STRINGER 40 TO 43 EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED AS PER SRM 53-20-00 FIGURE 10 VOLUME I.  FEDEX EO NR 1-5100-7-5001 A3 PART 1, TITLE: REPAIR CATALOG - MD11 - REPAIR CATALOG AND TRACKING REQUIREMENTS, HAS BEEN ACCOMPLISHED.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
